Some remarks and examples concerning the transience and recurrence of random diffusions
Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 4, pp. 519-536.
@article{AIHPB_1992__28_4_519_0,
     author = {Pinsky, Ross and Scheutzow, Michael},
     title = {Some remarks and examples concerning the transience and recurrence of random diffusions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {519--536},
     publisher = {Gauthier-Villars},
     volume = {28},
     number = {4},
     year = {1992},
     zbl = {0766.60098},
     mrnumber = {1193083},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1992__28_4_519_0/}
}
TY  - JOUR
AU  - Pinsky, Ross
AU  - Scheutzow, Michael
TI  - Some remarks and examples concerning the transience and recurrence of random diffusions
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 1992
DA  - 1992///
SP  - 519
EP  - 536
VL  - 28
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1992__28_4_519_0/
UR  - https://zbmath.org/?q=an%3A0766.60098
UR  - https://www.ams.org/mathscinet-getitem?mr=1193083
LA  - en
ID  - AIHPB_1992__28_4_519_0
ER  - 
%0 Journal Article
%A Pinsky, Ross
%A Scheutzow, Michael
%T Some remarks and examples concerning the transience and recurrence of random diffusions
%J Annales de l'I.H.P. Probabilités et statistiques
%D 1992
%P 519-536
%V 28
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1992__28_4_519_0
Pinsky, Ross; Scheutzow, Michael. Some remarks and examples concerning the transience and recurrence of random diffusions. Annales de l'I.H.P. Probabilités et statistiques, Volume 28 (1992) no. 4, pp. 519-536. http://www.numdam.org/item/AIHPB_1992__28_4_519_0/

[1] M.I. Freidlin, Functional Integration and Partial Differential Equations, Princeton University Press, Princeton, 1985. | MR | Zbl

[2] A. Friedman, Stochastic Differential Equations, Vol. 1, 1975, Academic Press. | Zbl

[3] K. Ichihara, Some Global Properties of Symmetric Diffusion Processes, Publ. RIMS Kyoto Univ., Vol. 14, 1978, pp. 441-486. | MR | Zbl

[4] R.Z. Khasminkii, Ergodic Properties of Recurrent Diffusion Processes and Stabilization of the Solution of the Cauchy Problem for Parabolic Equations, Proc. Theory and Appl., Vol. 5, 1960, pp. 179-196. | MR | Zbl

[5] R.Z. Khasminskii, On the Averaging Principle for Stochastic Differential Equations, Kybernetika, Academia, Praha, Vol. 4, 1968, pp. 260-279 (Russian). | MR | Zbl

[6] M.A. Pinsky and R.G. Pinsky, Transience and Recurrence for Diffusions in Random Temporal Environments, Annals of Probability (to appear).

[7] R.G. Pinsky, Transience and Recurrence for Multidimensional Diffusions: A Survey and a Recent Result, Contemporary Mathematics-AMS, Vol. 73, 1988, pp. 273-285. | MR | Zbl

[8] D.W. Stroock and S.R.S. Varadhan, Multidimensional Diffusion Processes, Springer-Verlag, N.Y., 1979. | MR | Zbl

[9] S.R.S. Varadhan, Diffusion Problems and Partial Differential Equations, Tara Institute, Bombay, 1980. | Zbl